# SDR SWAA102548

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 55,632 hours, 47,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND CREASE BEAM FLOOR WEB CORRODED BETWEEN BS 440 TO BS 460, STR 17R.  REMOVED AND REPLACED WEB PER SRM.
